# SDR DALA2020121004037

- Difficulty date: December 8, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 88,551 hours, 40,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND A CRACK INDICATION AT LOWER INBOUND HOLE AT S-14R INTERCOSTAL.  REPAIRED PER ER/A 588545-14AD.
